Advertisement

Wuhan University Journal of Natural Sciences

, Volume 24, Issue 4, pp 283–289 | Cite as

Saturation Number for Linear Forest 2P3tP2

  • Min LiuEmail author
  • Zhiquan Hu
Mathematics
  • 10 Downloads

Abstract

For a fixed graph F, a graph G is F-saturated if it has no F as a subgraph, but does contain F after the addition of any new edge. The saturation number, sat(n, F), is the minimum number of edges of a graph in the set of all F-saturated graphs with order n. In this paper, we determine the saturation number sat(n,2P3tP2) and characterize the extremal graphs for n ⩾ 6t + 8.

Key words

saturation number saturated graph linear forest 

CLC number

157.5 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bondy J A, Murty U S R. Graph Theory with Applications[M]. New York: Elsevier, 1976.CrossRefGoogle Scholar
  2. [2]
    Turan P. Eine extremalaufgabe aus der graphentheorie[J]. Mat Fiz Lapok, 1941, 48: 436–452.Google Scholar
  3. [3]
    Erdös P, Hajnal A, Moon J W. A problem in graph theory[J]. Am Math Mon, 1964, 71: 1107–1110.CrossRefGoogle Scholar
  4. [4]
    Kászonyi L, Tuza Z. Saturated graphs with minimal number of edges[J]. J Graph Theory, 1986, 10: 203–210.CrossRefGoogle Scholar
  5. [5]
    Bohman T, Fonoberova M, Pikhurko O. The saturation function of complete partite graphs [J]. J Comb, 2010, 1: 149–170.Google Scholar
  6. [6]
    Faudree J R, Ferrara M, Gould R J, et al. tKp-saturated graphs of minimum size [J]. Discret Math, 2009, 309(19): 5870–5876.CrossRefGoogle Scholar
  7. [7]
    Faudree R J, Gould R J. Saturation numbers for nearly complete graphs[J]. Graphs Comb, 2013, 29: 429–448.CrossRefGoogle Scholar
  8. [8]
    Bolloƀas B. On a conjecture of Erdos, Hajnal and Moon [J]. Am Math, 1967, 74: 178–179.CrossRefGoogle Scholar
  9. [9]
    Chen Y. Minimum C5-saturated graphs [J]. J Graph Theory, 2009, 61(2): 111–126.CrossRefGoogle Scholar
  10. [10]
    Chen Y. All minimum C5-saturated graphs [J]. J Graph Theory, 2011, 67(1): 9–26.CrossRefGoogle Scholar
  11. [11]
    Tuza Z. C4-saturated graphs of minimum size[J]. Acta Univ Carolin Math Phy, 1989, 30(2): 161–167.Google Scholar
  12. [12]
    Zhang M, Luo S, Shigeno M. On the number of edges in a minimum C6-saturated graph[J]. Graphs Comb, 2015, 31: 1085–1106.CrossRefGoogle Scholar
  13. [13]
    Chen G, Faudree R J, Gould R J. Saturation numbers of books[J]. Electron J Comb, 2008, 15(1): 118–129.Google Scholar
  14. [14]
    Faudree J R, Faudree R J, Gould R J, et al. Saturation numbers for trees[J]. Electron J Comb, 2009, 16(1): 91–109.Google Scholar
  15. [15]
    Chen G, Faudree J R, Faudree R J, et al. Results and problems on saturation numbers for linear forests[J]. Bull Inst Comb Appl, 2015, 75: 29–46.Google Scholar
  16. [16]
    Faudree J R, Faudree R J, Schmitt J R. A survey of minimum saturation graphs[J]. Electron J Comb, 2011, 18: DS19.Google Scholar
  17. [17]
    Bushaw N, Kettle N. Turn of multiple of paths and equibipartite forests[J]. Comb Probab Comput, 2011, 20: 837–853.CrossRefGoogle Scholar
  18. [18]
    Berge C. Sur le couplage maximum d’un graph[J]. C R Acad Sci Paris, 1958, 247: 258–259.Google Scholar

Copyright information

© Wuhan University and Springer-Verlag GmbH Germany 2019

Authors and Affiliations

  1. 1.College of EconomicsNorthwest University of Political Science and LawXi’an, ShaanxiChina
  2. 2.School of Mathematics and StatisticsCentral China Normal UniversityWuhan, HubeiChina

Personalised recommendations